RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 3, Pages 39–66 (Mi izv203)  

This article is cited in 21 scientific papers (total in 21 papers)

Real algebraic GM-varieties

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We prove necessary and sufficient conditions for a real algebraic variety to be a GM-variety. The results obtained are used to prove some congruences for the Euler characteristic.

DOI: https://doi.org/10.4213/im203

Full text: PDF file (2140 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:3, 465–491

Bibliographic databases:

MSC: 14P25
Received: 07.06.1996

Citation: V. A. Krasnov, “Real algebraic GM-varieties”, Izv. RAN. Ser. Mat., 62:3 (1998), 39–66; Izv. Math., 62:3 (1998), 465–491

Citation in format AMSBIB
\Bibitem{Kra98}
\by V.~A.~Krasnov
\paper Real algebraic GM-varieties
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 3
\pages 39--66
\mathnet{http://mi.mathnet.ru/izv203}
\crossref{https://doi.org/10.4213/im203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642156}
\zmath{https://zbmath.org/?q=an:0931.14033}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 3
\pages 465--491
\crossref{https://doi.org/10.1070/im1998v062n03ABEH000203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076753000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645459635}


Linking options:
  • http://mi.mathnet.ru/eng/izv203
  • https://doi.org/10.4213/im203
  • http://mi.mathnet.ru/eng/izv/v62/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krasnov, “The etale and equivariant cohomology of a real algebraic variety”, Izv. Math., 62:5 (1998), 1013–1034  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. Math., 64:5 (2000), 915–937  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Krasnov, “Real Algebraically Maximal Varieties”, Math. Notes, 73:6 (2003), 806–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Math. Notes, 76:2 (2004), 191–199  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. A. Krasnov, “On the Algebraic Cohomology of Real Algebraic $M$-Varieties”, Math. Notes, 76:6 (2004), 796–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. V. A. Krasnov, “The topological type of the Fano surface of a real three-dimensional $M$-cubic”, Izv. Math., 69:6 (2005), 1137–1167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. A. Krasnov, “On the Fano Surface of a Real Cubic $M$-Threefold”, Math. Notes, 78:5 (2005), 662–668  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. A. Krasnov, “Rigid isotopy classification of real three-dimensional cubics”, Izv. Math., 70:4 (2006), 731–768  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. V. A. Krasnov, “Real algebraic varieties and cobordism”, Izv. Math., 71:3 (2007), 573–601  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. V. A. Krasnov, “The topological classification of Fano surfaces of real three-dimensional cubics”, Izv. Math., 71:5 (2007), 863–894  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. V. A. Krasnov, “Fano Surfaces of Real Quartics”, Math. Notes, 81:1 (2007), 72–84  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    13. V. A. Krasnov, “On Bordisms of Real Algebraic $M$-Varieties”, Math. Notes, 81:5 (2007), 649–655  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. V. A. Krasnov, “Real three-dimensional biquadrics”, Izv. Math., 74:4 (2010), 781–804  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. V. A. Krasnov, “Maximal intersections of three real quadrics”, Izv. Math., 75:3 (2011), 569–587  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. V. A. Krasnov, “On the number of components of a three-dimensional maximal intersection of three real quadrics”, Izv. Math., 75:3 (2011), 589–602  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. V. A. Krasnov, “Real $GM$-Biquadrics”, Math. Notes, 89:6 (2011), 830–838  mathnet  crossref  crossref  mathscinet  isi
    18. V. A. Krasnov, “Real $M$-triquadrics”, Izv. Math., 77:1 (2013), 30–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. V. A. Krasnov, “Real Four-Dimensional $\mathit{GM}$-Triquadrics”, Math. Notes, 93:6 (2013), 830–836  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. Boissiere S. Nieper-Wisskirchen M. Sarti A., “Smith Theory and Irreducible Holomorphic Symplectic Manifolds”, J. Topol., 6:2 (2013), 361–390  crossref  mathscinet  zmath  isi  scopus  scopus
    21. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:296
    Full text:79
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019